Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the cohomology of $ \Gamma\sb p$


Author: Yining Xia
Journal: Trans. Amer. Math. Soc. 347 (1995), 3659-3670
MSC: Primary 57M07; Secondary 20J06
DOI: https://doi.org/10.1090/S0002-9947-1995-1303129-1
MathSciNet review: 1303129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\Gamma _g}$ denote the mapping class group of genus $ g$. In this paper, we calculate $ p$-torsion of Farrell cohomology $ {\widehat{H}^*}({\Gamma_p})$ for any odd prime $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M07, 20J06

Retrieve articles in all journals with MSC: 57M07, 20J06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1303129-1
Article copyright: © Copyright 1995 American Mathematical Society